# SDR USAA011147

- Difficulty date: August 23, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 30,304 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED, BS 310.5 BL 0.  REPAIRED FLOORBEAM PER SRM T-CAP REPAIR PER SRM 51-70-12.  (M)
